| Catalog Number |
368610 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using one (1) bd vacutainer® eclipse¿ blood collection needle, sleeve leakage occurred.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
G.4.Pma / 510(k)#: k982541.Investigation summary: bd received 864 customer samples for investigation.Twenty of the customer samples were randomly selected and subjected to inspection for hub/collar separation and defective locking mechanism.The samples passed testing as the safety shields were able to be activated properly with no signs of damage or device separation.In addition, 10 returned samples along with 10 retained samples were randomly selected and subjected to sleeve function testing.All samples passed testing, as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve fall off, or sleeve leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint is unable to be confirmed for the reported defects: sleeve function and defective locking mechanism.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description